# SDR DALA2020091103036

- Difficulty date: September 11, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 88,602 hours, 10,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND R4 DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK M33407.  SYSTEM OPERATION IS NORMAL.
